# SDR QXEA0201818

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 1,724 hours, 2,078 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Condition: Bent
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE LANDING GEAR DOOR PIN BRACKET IS BENT. REPAIRED IAW MTX TASK CARD 32-31-56-400-081.
